Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 15, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 29, 2013, 4:54 PM CDT for 4 counties in Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:54 PM CDT (21:54 UTC)
- Expired
- May 29, 2013, 5:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 79 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:55 PM CDT | HAIL 1.75 | 5 Sw Oakley, KS | LATE REPORT. TIME IS ESTIMATED BY RADAR. |
| May 29, 5:10 PM CDT | TSTM WND GST 60 | 4 W Oakley, KS | SPOTTER ESTIMATED 60 MPH WINDS WITH PEA TO DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -416 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624
WFUS53 KGLD 292154
TORGLD
KSC063-109-179-193-292230-
/O.NEW.KGLD.TO.W.0015.130529T2154Z-130529T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...
* UNTIL 530 PM CDT
* AT 451 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHEAST OF MONUMENT...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MONUMENT...OAKLEY...ANGELUS...HALFORD...MENLO AND SEGUIN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 65 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3945 10083 3933 10044 3890 10085 3899 10105
TIME...MOT...LOC 2154Z 208DEG 38KT 3903 10089
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HUSTED1 follow-up statement
579
WWUS53 KGLD 292212
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM CDT WED MAY 29 2013
KSC063-109-179-193-292230-
/O.CON.KGLD.TO.W.0015.000000T0000Z-130529T2230Z/
THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS-
512 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN GOVE...
NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS
COUNTIES UNTIL 530 PM CDT...
AT 510 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTH OF OAKLEY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...ANGELUS...SEGUIN AND MENLO.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 71 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3901 10094 3912 10092 3937 10074 3933 10044
3895 10080
TIME...MOT...LOC 2213Z 212DEG 40KT 3905 10082
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
HUSTEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 3:29 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 229 PM MDT WED MAY 29 2013 .SHORT TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 105 PM MDT WED MAY 29 2013 LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO FIRE ACROSS THE HIGH PLAINS. UPPER LEVEL ANALYSIS SHOWS A TROUGH OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA. AT THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL. A DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE CO/KS BORDER TO THE SOUTH. FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG THE DRY LINE. MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON. DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES. THIS MAY LEAD TO LOCALIZED FLOODING. IN ADDITION THE LONG RESENECE TIME ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP. OTHERWISE...THE MAIN THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS AFTERNOON. MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA. THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL. THIS SECOND LINE MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER THIS AFTERNOON OR REMAIN BEHIND IT. FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD FRONT. THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE EVENING FROM THE AFTERNOON. BEHIND THE FRONT THE SEVERE THREAT SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER INSTABILITY BEING ALONG/AHEAD OF THE FRONT. ANTICPATE THE TORNADO THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL. HOWEVER THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT. THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE OVERNIGHT HOURS OVER THE EAST AS A RESULT. MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN HALF OF THE AREA OVERNIGHT. SOUNDINGS SHOW SOME ELEVATED INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES IN THE FORECAST. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED MAY 29 2013 WESTERLY FLOW WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT WITH AN UPPER TROUGH OVER THE NORTHERN PLAINS. THE TROUGH WILL SHIFT INTO THE GREAT LAKES REGION SATURDAY BRINGING NORTHWEST FLOW INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE THE POSSIBILITY OF LINGERING IN THE EASTERN FA THROUGH MID MORNING THURSDAY AS THE OVERNIGHT SHORTWAVE EXITS THE AREA. BY THURSDAY AFTERNOON THE SURFACE TROUGH AND HIGHER DEWPOINTS WILL BE JUST EAST OF THE FA SO HAVE LEFT A SLIGHT CHANCE IN THE FAR EASTERN FA. BY EVENING MOISTURE HAS DECREASED EVEN MORE WITH THE TROUGH AXIS WELL EAST OF THE FA SO WILL INSERT NIL POPS FOR THE THURSDAY NIGHT PERIOD. HIGH PRESSURE AND SUBSIDENCE WILL CONTINUE OVER THE FA FROM FRIDAY THROUGH SATURDAY. POPS WILL BE NIL FOR THOSE PERIODS AS WELL. FIRE WEATHER...RELATIVE HUMIDITY VALUES FALL TO AROUND 15 PERCENT OVER A FEW COUNTIES IN THE FAR SOUTHWEST FA THURSDAY AFTERNOON. WIND GUSTS MAY ALSO REACH CRITERIA. FUELS MAY BE CRITICAL OR NON-CRITICAL BASED ON RAINFALL THAT MIGHT OCCUR OVER THE AREA TONIGHT. CONDITIONS ARE SLIGHTLY LESS FAVORABLE ON FRIDAY FOR THE SAME AREA. COOLER MAX TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT FRIDAY AND SATURDAY. READINGS ON THURSDAY WILL BE IN THE UPPER 70S/LOW 80S COOLING TO THE LOWER 70S ACROSS THE ENTIRE FA BY SATURDAY. MIN TEMPERATURES WILL COOL INTO THE MID 40S ACROSS EASTERN COLORADO THURSDAY NIGHT WITH MID/UPPER 40S WITH SOME LOWER 50S IN THE EAST FRIDAY NIGHT. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...UPPER FLOW WILL BE WESTERLY THROUGH THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH SUNDAY FOLLOWED BY A TROUGH IN EASTERN COLORADO MONDAY/TUESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY. A SERIES OF SHORTWAVES WILL COME THROUGH THE FLOW FROM MONDAY THROUGH WEDNESDAY. THIS WILL RESULT IN AT LEAST A SLIGHT CHANCE OR CHANCE OF THUNDERSTORMS EACH AFTERNOON AND NIGHT. 850 TEMPERATURES INDICATE WARMER MAX TEMPERATURES WITH READINGS IN THE UPPER 70S/LOWER 80S SUNDAY WARMING TO THE LOWER 90S MONDAY/TUESDAY. MAX TEMPERATURES WILL COOL SOME WEDNESDAY WITH READINGS INT HE UPPER 70S. MIN TEMPERATURES WILL RANGE FROM THE MID/UPPER 40S SATURDAY NIGHT TO THE UPPER 50S/LOWER 60S SUNDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1142 AM MDT WED MAY 29 2013 A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER THE REGION TODAY...ALLOWING FOR UNSTABLE CONDITIONS AND SEVERE THUNDERSTORMS TO DEVELOP. THUNDERSTORM INITIATION WILL OCCUR AROUND 19Z FOR KGLD AND WILL APPROACH KMCK AROUND 21Z. THUNDERSTORMS WILL BE PRESENT NEAR/OVER THE TAF SITES PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS. VFR CONDITIONS SHOULD PREVAIL FOR BOTH TAF SITES WITH MVFR CEILINGS IN THUNDERSTORMS. AS THE FRONT PASSES THROUGH THE REGION...WINDS WILL SHIFT FROM THE SOUTH TO THE NORTHWEST BY 6Z. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY 6Z WITH CEILING CONDITIONS RETURNING TO VFR FOR BOTH TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...FS AVIATION...MK
Hazardous weather outlook, May 29, 1:26 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MDT WED MAY 29 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST OF THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF A LINE FROM FLAGLER TO SHARON SPRINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING. JTL
In the hours before
Local storm report, May 29, 4:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
335 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 4 E CULBERTSON 40.23N 100.76W
05/29/2013 E1.00 INCH RED WILLOW NE EMERGENCY MNGR
REPORT WAS ON THE HITCHOCK/RED WILLOW COUNTY LINE ALONG
HIGHWAY 34
&&
BRBLocal storm report, May 29, 4:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
340 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 E CULBERTSON 40.23N 100.76W
05/29/2013 E1.00 INCH RED WILLOW NE EMERGENCY MNGR
&&
BRBLocal storm report, May 29, 4:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 16 NNW FIRSTVIEW 39.03N 102.65W
05/29/2013 E1.75 INCH CHEYENNE CO EMERGENCY MNGR
AT COUNTY ROAD FF AND ROAD 28.
&&
BRBLocal storm report, May 29, 4:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 10 NE STRATTON 39.41N 102.47W
05/29/2013 E1.00 INCH KIT CARSON CO TRAINED SPOTTER
HAIL BROKE A WINDOW.
&&
BRBLocal storm report, May 29, 4:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 16 NNW FIRSTVIEW 39.03N 102.65W
05/29/2013 E1.75 INCH CHEYENNE CO EMERGENCY MNGR
AT COUNTY ROAD FF AND ROAD 28.
&&
BRBSpecial weather statement, May 29, 4:54 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
354 PM MDT WED MAY 29 2013
COZ091-092-KSZ013-027-292245-
CHEYENNE COUNTY-KIT CARSON COUNTY-SHERMAN-WALLACE-
354 PM MDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM OUTFLOW THAT WAS MOVING NORTHEAST AT 40 MPH.
WINDS TO 50 MPH AND AREAS OF BLOWING DUST REDUCING VISIBILITY TO
LESS THAN A MILE ARE EXPECTED WITH THIS STORM.
PEOPLE IN EASTERN CHEYENNE...SOUTHEASTERN KIT CARSON...SOUTHWESTERN
SHERMAN AND WALLACE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE
READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 3900 10260 3930 10186 3876 10151 3869 10189
3870 10204 3867 10205 3863 10226
TIME...MOT...LOC 2152Z 244DEG 43KT 3892 10197
LOCKHARTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:28 PM CDT | Special Weather Statement | GLD | Gove | 32 min |
| May 28, 9:46 PM CDT | Special Weather Statement | GLD | Gove | 29 min |
| May 29, 1:22 PM CDT | Special Weather Statement | GLD | Cheyenne | 23 min |
| May 29, 1:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| May 29, 2:23 PM CDT | Special Weather Statement | GLD | Rawlins | 12 min |
| May 29, 2:35 PM CDT | Special Weather Statement | GLD | Thomas | 15 min |
| May 29, 2:39 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 51 min |
| May 29, 2:48 PM CDT | Special Weather Statement | GLD | Greeley | 12 min |
| May 29, 2:51 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| May 29, 3:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 55 min |
| May 29, 3:34 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 56 min |
| May 29, 3:35 PM CDT | Special Weather Statement | GLD | Rawlins | 25 min |
| May 29, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 29, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| May 29, 4:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 38 min |
| May 29, 4:12 PM CDT | Flash Flood Warning | GLD | Logan, Thomas | 5 hr |
| May 29, 4:21 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| May 29, 4:27 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 63 min |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| May 29, 4:35 PM CDT | Tornado Warning | GLD | Logan | 25 min |
| May 29, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 62 min |
| May 29, 4:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| May 29, 5:03 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Wallace | 38 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 29, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 47 min |
| May 29, 5:45 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 45 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 41 min |
| May 29, 5:55 PM CDT | Tornado Warning | GLD | Wichita | 35 min |
| May 29, 5:59 PM CDT | Tornado Warning | GLD | Logan | 46 min |
| May 29, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| May 29, 6:19 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 56 min |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Logan, Rawlins, Sheridan, Thomas | 63 min |
| May 29, 6:45 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 30 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.